# SDR DHL2002806015

- Difficulty date: December 18, 2002
- Submitted: December 26, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 2900 · Hydraulic Power System
- Part: Hose
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1)  DURING CRUISE, HYDRAULIC SYSTEM PRESSURE WENT TO ZERO. HYDRAULIC QUANTITY WENT TO THE "AUX" LEVEL. AILERON AND RUDDER CONTROL MANUEL LIGHT ILLUMINATED. (NOTE: DHL EVENT REPORT DATED 12-18-2002 STATES EMERGENCY WAS DECLARED.)2)  FOUND LT BOGIE TRIM HYDRAULIC HOSE LEAKING. REPLACED HOSE ASSEMBLY. OPS AND LEAK CHECKED GOOD PER DC-8 M/M 32-53-2. (NOTE: DHL AIRWAYS EVENT REPORT 12-18-2002, FLIGHT #102, FROM SFO TO CVG. THIS REPORT STATES DURING CLIMB FROM SFO OUT OF 31500 WITH THE AUTO PILOT ON NOTICED AILERON MOVING RIGHT AND HYDRAULIC LOSS AND MANUAL LIGHT CAME ON. WE RAN THE ABNORMAL CHECKLIST AND FLEW HOME IN MANUAL REVISION. DURING APPROACH WE RAN THE PROCEDURE AND ALL WORKED NORMAL TO A NORMAL LANDING.
